RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 817–819 (Mi dan32864)  

PHYSICS

Automodel solution of the problem of the recombinational decay of plasma

T. L. Perel'man, S. I. Anisimov

Institute for Heat and Mass Transfer named after A. V. Lykov, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (362 kB)

Document Type: Article
Presented: Ya. B. Zel'dovich
Received: 22.03.1966

Citation: T. L. Perel'man, S. I. Anisimov, “Automodel solution of the problem of the recombinational decay of plasma”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 817–819

Citation in format AMSBIB
\Bibitem{PerAni67}
\by T.~L.~Perel'man, S.~I.~Anisimov
\paper Automodel solution of the problem of the recombinational decay of plasma
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 817--819
\mathnet{http://mi.mathnet.ru/dan32864}


Linking options:
  • http://mi.mathnet.ru/eng/dan32864
  • http://mi.mathnet.ru/eng/dan/v172/i4/p817

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019